# SDR R61A2023081100418

- Difficulty date: July 23, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000044
- Aircraft time: 40,811 hours, 27,675 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR FUSELAGE SKIN SHEAR CLIP CORRODED ON AFT SIDE AT FRAME 87 BETWEEN STRINGERS 28R-- 27R. REMOVED AND REPLACED REAR FUSELAGE SKIN SHEAR CLIP AT FR 87 BETWEEN STGR 28R-27R REF SRM 51-40-08.
